# SDR DXTA2023030281620

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N590QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605738
- Aircraft time: 12,734 hours, 9,734 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 952211
- Condition: Defective
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SCREECH COMING FROM LEFT SIDE OF PASSENGER DOOR DURING CLIMB.    PRESSURIZATION ACTS NORMAL AND SCREECH DECREASES IN VOLUME AT CRUISE.  REMOVED UPPER ACOUSTIC SEAL PN 9522-11, SN UNKNOWN, INSTALLED NEW UPPER ACOUSTIC SEAL PN 9522-11 SN 0932.   IN REFERENCE TO CESSNA 560XL MM 52-10-04
